MAUDE Adverse Event Report: AMO UPPSALA AB HEALON DUET PRO; AID, SURGICAL, VISCOELASTIC

AMO UPPSALA AB HEALON DUET PRO; AID, SURGICAL, VISCOELASTIC
Model Number 10-2400-16
Medical Device Problem Codes Delivered as Unsterile Product (1421); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: section a-2 patient age/date of birth: unknown/asked information was not provided.Section a-3a patient sex: unknown/asked information was not provided.Section a-3b patient gender: unknown/asked information was not provided.Section a-4 patient weight: unknown/asked information was not provided.Section a-5 patient ethnicity: unknown/asked information was not provided.Section a-6 patient race: unknown/asked information was not provided.Section d-6a date implanted: not applicable, as healon duet pro is not an implantable device.Section d-6b date explanted: not applicable, as healon duet pro is not an implantable device.Section h-3 device evaluated by manufacturer: the complaint device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.An attempt was made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
Three (03) healon duet pro boxes in which the syringes were put were significantly damaged.The external shipping box was completely intact with no signs of damage and the actual duet syringes are fine.In addition, they were shorted 5 units (35 received) although the packing slip states 40 were shipped.No further information is available.
 
Additional Manufacturer Narrative
In further review of the file, it was determined the reported event is not reportable as customer reported "the actual duet syringes are fine." therefore, there is no indication of a sterility issue and device code 1421 is no longer applicable.No further information will be provided under this manufacturer report number: 3012236936-2025-0000491.The following field has been updated accordingly: section h-6 device code: 1421 sterility assurance concerns is no longer applicable.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
HEALON DUET PRO
Common Device Name
AID, SURGICAL, VISCOELASTIC
Manufacturer (Section D)
AMO UPPSALA AB
rapsgatan 7
uppsala, uppsala län 754 5 0
SW  754 50
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key21413230
Report Number3012236936-2025-000049
Device Sequence Number12841406
Product Code LZP
UDI-Device Identifier05050474651425
UDI-Public(01)05050474651425(17)260430(10)UP31733
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P810031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model Number10-2400-16
Device Catalogue Number10240016
Device Lot NumberUP31733
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2025
Supplement Date Received by Manufacturer02/19/2025
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown